# SDR TIPR2018022722137

- Difficulty date: February 27, 2018
- Submitted: February 27, 2018
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220600
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BETWEEN FRAMES 66 - 68, LBL 53 HAS CORROSION.
